# SDR SWIA2019052445919

- Difficulty date: May 24, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 32,823 hours, 32,062 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON CLIMB OUT RAN QRH AND RETURNED TO FIELD. (FLT#5326) CLOSED REMOVED AND REPLACED BENT NLG CENTERED/EXTENDED PROXIMITY SENSOR BRACKET IAW CMM. ADJUSTED NLG CENTERED/EXTENDED PROXIMITY SENSOR AND PERFORMED GEAR SWINGS IAW AMM. OPS CHECK GOOD.
